# SDR AWXA0000838

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6582770
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT MLG BEAM HAS FRICTION CHAFING AROUND SEVERAL SCREW HOLE AREAS.  BLENDED OUT DAMAGE IAW 737 SRM 57-20-1, FLAT PEENED AREAS IAW SOMP 20-10-3, FABBED FILLERS IAW AWA ER 15-5714-00284-DL3, TREATED AND FINISHED AREA IAW 737 SRM 57-20-1.
